# SDR RYNA201205160025

- Difficulty date: May 16, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 23765
- Aircraft time: 65,231 hours, 14,041 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 70R647
- Part serial: FAAJ9149
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 65,231 hours, 14,041 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT 11,000 FT, NR 2 ENGINE OIL PRESSURE STARTED DECREASING, AT 74 PERCENT PER CPM SHUT DOWN ENGINE (PRECAUTIONARY) RETURNED TO LEJ.  PERFORMED DETAILED VISUAL INSPECTION OF NR 2 ENGINE FOUND 2 STUDS ON MAIN ENGINE OIL FILTER HOUSING FAILED.  INSPECTED CHIP DETECTOR FOR DEBRIS NONE NOTED.  NO OTHER DEFECTS NOTED.  REPLACED MAIN ENGINE OIL FILTER HOUSING IAW AMM 72-01-11.  CLEANED AFFECTED AREA OF OIL LEAK, PERFORMED ENGINE TEST 2 AND 13 PAGES 515-517 AND 598.04-598.33 PER AMM 71-00-00 ALL ENGINE INDICATIONS NORMAL AND WITHIN LIMITS.  NO LEAKS NOTED ENGINE SERVICED TO FULL.
